A generalization of warped product manifolds with Spin(7) holonomy


Bilge A. H. , Uguz S.

16th International Fall Workshop on Geometry and Physics, Lisbon, Portugal, 5 - 08 September 2007, vol.1023, pp.165-171 identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1023
  • City: Lisbon
  • Country: Portugal
  • Page Numbers: pp.165-171

Abstract

We define warped-like product manifolds and prove that if M is a 3+3+2 warpedlike product manifold where the fibers are connected, simply connected and complete and if M has Spin(7) holonomy, then the fibers are isometric to S-3. This work is an abbreviated version of the paper [Bilge, A.H., Uguz, S., Warped-like products manifolds with Spin(7) holonomy, submitted for publication].